# SDR USAA2012071300008

- Difficulty date: July 11, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N196UW
- Make and model: Airbus A321-211
- Aircraft serial: 3879
- Aircraft time: 10,945 hours, 4,080 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012881
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED AISLE EMERGENCY LIGHT AT ROW 1C IS DAMAGED.  REMOVED AND REPLACED 1C AISLE SEAT MOUNTED EMERGENCY LIGHT.  OPS CHECKED GOOD.
